Ask an expert
Question

27 Feb 2009

Periods
I' ve been taking Diane since my teenage years (I' m now 28). It was mainly to clear my acne skin. About 2 months I decided to stop taking it, but since then I have not had my period. While taking the Diane I had it every month with no problems.

I' m not doing anything different since stopping the medication, and I' m definitely not pregnant. What could be the cause, and could it be serious?
Answer 317 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It can take a few months for your body to adjust to being off the Pill and your cycle could be irregular in this time. If it persists, you should see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote